You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Sur L'Intégration Hydraulique des Équations Différentielles

M. Michel Petrovitch
American Journal of Mathematics
Vol. 20, No. 4 (Oct., 1898), pp. 293-300
DOI: 10.2307/2369511
Stable URL:
Page Count: 8
Topics: Crayons
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.